New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Endo~Lap~Mirena~
0 Replies
Rie - July 29

Hi all,
Can anyone advise...
I had a lap last week and extensive diathermy, as well as the Mirena put in (never been pregnant).
I was in horrific pain for 4 days (though only really bled for the first day), then had an infection so even worse! :(
Started to improve but then started to pass clots and found I was again getting unbearably dizzy yesterday. Then today I had horrific pain again (only just over week later), and have started to bleed again!

Is it likely to be the Mirena causing the dizizness/clots etc? Oe the effects of the lap?

Also on a side issue - is there any likelihood that orgasm will cause the coil to expel this early on? (Orgasm generally helped reduce period pain!!!) And anything is worth a try when I feel this ****!!!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question